Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Free products of $ C\sp{\ast} $-algebras


Author: Daniel Avitzour
Journal: Trans. Amer. Math. Soc. 271 (1982), 423-435
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9947-1982-0654842-1
MathSciNet review: 654842
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Small ("spatial") free products of $ {C^{\ast}}$-algebras are constructed. Under certain conditions they have properties similar to those proved by Paschke and Salinas for the algebras $ C_r^{\ast}({G_1}{\ast}{G_2})$ where $ {G_1}$, $ {G_2}$ are discrete groups. The free-product analogs of noncommutative Bernoulli shifts are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0654842-1
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society